# SDR A6WA200000072

- Difficulty date: December 17, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- Aircraft time: 25,473 hours, 33,798 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNSAFE RIGHT MLG INTRANSIT LIGHT ON WITH GEAR SELECTED UP ALSO ASSOCIATED GEAR HANDLE LIGHT ON.  MAINTENANCE CLEANED DOOR UPLOCK PROXY SENSORS AND GEAR PROXY SENSORS, PERFORMED GEAR SWING, 3 CYCLES, ALL INDICATIONS NORMAL.
